| Model Number |
N/A |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
06/03/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: medical product: oxf uni tib tray sza lm/rl pma catalog #: 154718 lot #: 2828214.Medical product: oxf twin-peg cmntd fem sm pma catalog #: 161468 lot #: 2893445.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2019-00534 and 3002806535-2019-00535.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported by the hospital that a patient underwent an initial right knee procedure.Subsequently, the patient was revised due to unknown reason.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found in relation to the reported event.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description